# SDR AUCR200500005

- Difficulty date: December 2, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Aircraft: N426NA
- Make and model: Lkheed P3A
- Aircraft serial: 152735
- Aircraft time: 18,057 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 9006072
- Condition: Corroded
- Location: Rt Wing
- Part time: 18,057 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN PANEL NR 7 AT BUTT LINE 65 INTERNAL INTERGRANULAR CORROSION. THE DEFECTIVE PANEL WAS FIRST DETECTED BY A FUEL LEAK AT BUTT LINE 65. FURTHER INVESTIGATION REVEALED EXFOLIATION FROM INTERGRANULAR CORROSION. THE CORROSION WAS CONCEALED BY LAYERS OF FUEL TANK BARRIER SEALANT.
